Heavy Rain, Western Interior
- When
- September 28, 3:04 PM AST to 10:00 PM AST
- Where
- Western Interior County, Lares
- Reported by
- EMERGENCY MANAGER
Street flooding was reported at Barrio Ceburuquillo, La Vega Sector Road 11.
2 heavy rain, 2 flash flood, 1 debris flow, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Sep 28, 3:17 AM AST, 11 hours 47 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 317 AM AST WED SEP 28 2005 .DISCUSSION...NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS AFFECTED THE CARIBBEAN WATERS...ST CROIX AND VIEQUES. ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS REMAIN NEARLY STATIONARY JUST NORTH OF PUERTO RICO BUT THEY WILL AFFECTING THE NORTHERN COAST BEFORE SUNRISE. THIS MORNING...SHOWERS WILL BE AFFECTING THE NORTHERN AND EASTERN COAST OF PUERTO RICO. MOST OF THESE SHOWERS WILL DECREASE ON COVERAGE EARLY IN THE MORNING BUT AFTER MID MORNING LOCAL EFFECTS WILL COMBINE WITH A UPPER TROUGH THAT IS FORECAST TO MOVE TOWARDS OUR LOCAL AREA TODAY THROUGH THURSDAY TO PRODUCE AN ACTIVE AFTERNOON. WINDS WILL SLOWLY SHIFT TO A MORE EASTERLY COMPONENTS DURING THE MORNING HOURS...THEREFORE MOST OF THE EARLY AFTERNOON SHOWERS WILL CONCENTRATE TO THE INTERIOR SECTIONS OF PUERTO RICO AND THEN SPREADING OUT TO THE COASTAL SECTIONS...MAINLY OVER THE WESTERN PORTIONS DUE TO THE WIND DIRECTION. && .MARINE...LARGE LONG PERIOD NORTH NORTHEAST SWELLS WILL AFFECT THE REGIONAL WATERS THROUGH LATER THIS MORNING BEFORE SLOWLY SUBSIDING. STRONG HIGH PRESSURE REMAINS ACROSS THE FAR NORTHEAST ATLANTIC... HELPING TO MAINTAIN A LIGHT TRADE WIND FLOW ACROSS MUCH OF THE CARIBBEAN AND ADJACENT ATLANTIC. THIS GENERAL PATTERN IS EXPECTED TO PREVAIL THROUGH THE UPCOMING WEEKEND. A TROPICAL WAVE ALONG 47 WEST THIS EVENING IS EXPECTED TO MOVE SLOWLY THROUGH THE LOCAL AREA FRIDAY THROUGH SATURDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... SJU 88 78 88 78 / 50 50 50 50 STT 88 79 88 79 / 60 50 50 50 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...HSA PRZ001-002-005-008-010-012-013. SCA AMZ710. VI...HSA VIZ001. && 10
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 630 AM AST WED SEP 28 2005 PRZ001>013-AMZ710>750-291030- 630 AM AST WED SEP 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL TROUGH EXTENDS FROM THE CENTRAL ATLANTIC...SOUTHWESTWARD INTO THE AREA. THIS WILL COMBINE WITH ABUNDANT TROPICAL LOW LEVEL MOISTURE FOR PERIODS OF ACTIVE WEATHER...ESPECIALLY ACROSS PORTIONS OF PUERTO RICO. HEAVY RAINFALL WILL LEAD TO URBAN AND STREAM FLOODING...AND SOME AREAS MAY SEE MORE SIGNIFICANT FLOODING BY THE LATE AFTERNOON. LARGE LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE REGIONAL COASTAL WATERS TODAY AND THEN BEGIN TO SUBSIDE VERY SLOWLY THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOCAL OFF SHORE ATLANTIC WATERS...AND HIGH SURF ADVISORIES ARE IN EFFECT FOR THE LOCAL ATLANTIC COASTLINES. .DAYS TWO THROUGH SEVEN... OTHER THAN DIURNALLY INDUCED AFTERNOON SHOWERS AND THUNDERSTORMS IN ISOLATED AREAS...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. VIZ001-002-AMZ710>730-291030- 630 AM AST WED SEP 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL TROUGH EXTENDS FROM THE CENTRAL ATLANTIC...SOUTHWESTWARD INTO THE AREA. THIS WILL COMBINE WITH ABUNDANT TROPICAL LOW LEVEL MOISTURE FOR PERIODS OF ACTIVE WEATHER...MAINLY IN THE AFTERNOON. HEAVY RAINFALL MAY LEAD TO URBAN AND GUT TYPE FLOODING. LARGE LONG PERIOD NORTH NORTHEAST SWELLS WILL CONTINUE TO AFFECT THE REGIONAL COASTAL WATERS TODAY AND THEN BEGIN TO SUBSIDE VERY SLOWLY THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOCAL OFF SHORE ATLANTIC WATERS...AND HIGH SURF ADVISORIES ARE IN EFFECT FOR THE LOCAL ATLANTIC COASTLINES. .DAYS TWO THROUGH SEVEN... OTHER THAN DIURNALLY INDUCED AFTERNOON SHOWERS AND THUNDERSTORMS IN ISOLATED AREAS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU.
The San Juan radar (TJUA), 68 km away, was scanning. The volume nearest the first event began at 19:39 UTC.
2 heavy rain, 2 flash flood, 1 debris flow. Local standard time, as filed.
Street flooding was reported at Barrio Ceburuquillo, La Vega Sector Road 11.
Landslide were reported along roads 111 and 607 in the municipality of Utuado.
Street flooding was reported at Residencial Sein, Los Patriotas Avenue.
Street flooding was reported at San Jose and Jesus Maria Lago neighborhood. Water levels waters were reported close to flooding homes.
Home and street flooding was reported at Ceburuquillo Sector along road 111, and at Barrio Pueblo, Guajataca Sector. Fallen trees and landslides were also reported.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Puerto Rico in 2005Every state in 2005This day in weather historyWarnings in Puerto Rico, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5475745, 5475749, 5475746, 5475748, 5475747.